Gabor Simonyi
Gabor Simonyi
Alfred Renyi Institute of Mathematics, Hungarian Academy of Sciences
確認したメール アドレス: renyi.mta.hu
タイトル
引用先
引用先
Graph entropy: a survey
G Simonyi
Combinatorial Optimization 20, 399-441, 1995
1471995
Entropy splitting for antiblocking corners and perfect graphs
I Csiszár, J Körner, L Lovász, K Marton, G Simonyi
Combinatorica 10 (1), 27-40, 1990
1121990
Local chromatic number, Ky Fan's theorem, and circular colorings
G Simonyi, G Tardos
Combinatorica 26 (5), 587-626, 2006
942006
Perfect graphs and graph entropy. An updated survey
G Simonyi
Perfect graphs, 293-328, 2001
582001
Local chromatic number and Sperner capacity
J Körner, C Pilotto, G Simonyi
Journal of Combinatorial Theory, Series B 95 (1), 101-117, 2005
552005
Separating partition systems and locally different sequences
J Körner, G Simonyi
SIAM journal on discrete mathematics 1 (3), 355-359, 1988
541988
On write-unidirectional memory codes
G Simonyi
IEEE Transactions on Information Theory 35 (3), 663-669, 1989
501989
Graph pairs and their entropies: modularity problems
J Körner, G Simonyi
Combinatorica 20 (2), 227-240, 2000
492000
A Sperner-type theorem and qualitative independence
J Körner, G Simonyi
Journal of Combinatorial Theory, Series A 59 (1), 90-103, 1992
471992
Zero-error capacities and very different sequences
G Cohen, J Körner, G Simonyi
Sequences, 144-155, 1990
471990
Perfect couples of graphs
J Körner, G Simonyi, Z Tuza
Combinatorica 12 (2), 179-192, 1992
461992
Colorful subgraphs in Kneser-like graphs
G Simonyi, G Tardos
European Journal of Combinatorics 28 (8), 2188-2200, 2007
372007
Asymptotic values of the Hall-ratio for graph powers
G Simonyi
Discrete mathematics 306 (19-20), 2593-2601, 2006
292006
Orientations of self-complementary graphs and the relation of Sperner and Shannon capacities
A Sali, G Simonyi
European Journal of Combinatorics 20 (1), 93-99, 1999
251999
Local chromatic number and distinguishing the strength of topological obstructions
G Simonyi, G Tardos, S Vrećica
Transactions of the American Mathematical Society 361 (2), 889-908, 2009
23*2009
Permutation capacities of families of oriented infinite paths
G Brightwell, G Cohen, E Fachini, M Fairthorne, J Körner, G Simonyi, ...
SIAM Journal on Discrete Mathematics 24 (2), 441-456, 2010
212010
On Witsenhausen's zero-error rate for multiple sources
G Simonyi
IEEE Transactions on Information Theory 49 (12), 3258-3260, 2003
192003
On the minimum number of edges giving maximum oriented chromatic number
AV Kostochka, T Luczak, G Simonyi, E Sopena
DIMACS Series in Discrete Mathematics and Theoretical Computer Science 49 …, 1999
181999
Graph-different permutations
J Körner, C Malvenuto, G Simonyi
SIAM Journal on Discrete Mathematics 22 (2), 489-499, 2008
172008
On the optimal structure of recovering set pairs in lattices: the sandglass conjecture
R Ahlswede, G Simonyi
Discrete Mathematics 128 (1-3), 389-394, 1994
171994
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20